Research Repository

An inequality for logarithmic mapping and applications for the shannon entropy

Dragomir, Sever S (2003) An inequality for logarithmic mapping and applications for the shannon entropy. Computers & Mathematics with Applications, 46 (8-9). pp. 1273-1279. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

Using an inequality for convex functions by Andrica and Ra°a [1] (2.1), we point out a new inequality for log mappings and apply it in information theory for the Shannon entropy and mutual information

Item Type: Article
Uncontrolled Keywords: convex mappings, Jensen's inequality, Shannon's entropy
Subjects: RFCD Classification > 230000 Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
RFCD Classification > 280000 Information, Computing and Communication Sciences
Depositing User: Ms Phung T Tran
Date Deposited: 26 Jan 2009 12:40
Last Modified: 15 Oct 2010 23:18
URI: http://vuir.vu.edu.au/id/eprint/1701
DOI: 10.1016/S0898-1221(03)90218-5
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar